# SDR ASOA2016070715201

- Difficulty date: July 7, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 598-618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 598.5 - 618.5 CORRODED.  BLENDED CORROSION IAW SRM 51-21-06.  FOUND TO BE OUT OF LIMITS IAW REO 601R-53-00-005.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-11, ECTC REO 601R-53-61-3778 REV A,  SRM 601R-53-61-3778, AND SRM 51-42-21.
